Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Old aged, have high blood pressure, on atenelol, dizzy, stomach ache, Worried. What to do?

i am 64 years old and have high blood preasure and on atenelol, and lisinopril. i have ibs as well. lately twice my blood preasure spiked fast to 157 over 85 and i was dizzy and felt sick to stoach. but when the ibs acts up i am all ways dizzy and sick to stomach. no chest or arm pains at all just feel strange. yes i am worried. i do remember worry about it befor it happends.
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Atenolol is beta blocker and beta bloker drugs some time cause peptic ulcers ur stomach conditions might be bcz of this for strange feeling of chest pain do your ecg done eat healthy and live wealthy ......stay blessed
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor